# SDR KCSA201907151162

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 90,314 hours, 24,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#11 LOWER MAIN CARGO DOOR LOWER LATCH CAM PITTED / SIGNS OF WEAR. SUPPLEMENTAL INFORMATION: UNIQUE CONTROL NUMBER NEEDS TO BE CHANGED FROM KCSA201907101162 TO KCSA201907151162.
